# SDR SIMA20130109010

- Difficulty date: January 9, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,804 hours, 16,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 68832
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BATTERY HOLDER ASSEMBLY FAILED THE EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY HOLDER ASSEMBLY P/N 2013-1A S/N 68832.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
